# SDR USAA951093

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Aperture
- Condition: Cracked
- Location: Vent Door
- Part time: 70,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND 3 INCH CRACK AND A .75 INCH IN VENTRAL DOOR APERTURE TO LEFT CORNER.  ROUTED OUT CRACKED AREAS AND INSTALLED FILLER AND DOUBLERS PER DRW NR J060088 AND USAIR EA NR 31358.  (M)
